Algebra universalis

, Volume 60, Issue 3, pp 365–367 | Cite as

A Cayley theorem for distributive lattices



A Cayley-like representation theorem for distributive lattices is proved.

2000 Mathematics Subject Classification:

Primary: 06D05 

Keywords and phrases:

distributive lattice representation binary function composition of functions 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2009

Authors and Affiliations

  1. 1.Department of Algebra and GeometryPalacký University OlomoucOlomoucCzech Republic
  2. 2.Institute of Discrete Mathematics and GeometryVienna University of TechnologyViennaAustria

Personalised recommendations